Signs you should STOP taking Vitamin D supplements

Signs you should STOP taking Vitamin D supplements

[ad_1]

Vitamin D toxicity or hypervitaminosis D is a very rare condition that signals elevated levels of vitamin D in the body. It is usually an outcome of excess intake of vitamin D supplements, which is hardly ever the case with sun exposure or eating vitamin D-rich foods.

As per experts, supplements should be taken only when extremely necessary. People living under extremely cold weather, with no access to sunlight, are recommended to take vitamin D supplements. Ideally, your foods can also be a great source of essential nutrients, but at times, you may need an extra dose of the sunshine vitamin, which is okay.

However, much to everyone’s surprise, too much Vitamin D in the body can cause many health problems. Before it gets more complicated, you must stop taking any more supplements. That said, here are some signs that can tell you that you need to stop your supplementation.

[ad_2]

Source link

Kerala makeup: